MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA DORNIER HOLMIUM LASER FIBER
Model Number K2013151
Medical Device Problem Codes Connection Problem (2900); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Event or Problem Description
A notification was received regarding holmium fibers reported to have burned.The complaint reported "4 therapeutic optival fibers were burned, batch f5019r".No patient harm was reported.This complaint was initially reported to fda under 1037955-2020-00019 on (b)(6) 2020.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA
1155 roberts blvd. n.w.
kennesaw GA 30144
MDR Report Key11483390
Report Number9611812-2021-00007
Device Sequence Number14372149
Product Code GEX
UDI-Device Identifier04049958003158
UDI-Public01040499580031581724121810F5019R
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2021
Report Date (Section F) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2024
Device Model NumberK2013151
Device Catalogue NumberK2013151
Device Lot NumberF5019R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/24/2020
Device Age7 MO
Event Location Other
Date Report to Manufacturer06/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/24/2020